On the structure of certain normal ideals
Compositio Mathematica, Tome 84 (1992) no. 1, pp. 25-42
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__84_1_25_0,
author = {Huneke, Craig and Ulrich, Bernd and Vasconcelos, Wolmer V.},
title = {On the structure of certain normal ideals},
journal = {Compositio Mathematica},
pages = {25--42},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {84},
number = {1},
mrnumber = {1183560},
zbl = {0760.13007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__84_1_25_0/}
}
TY - JOUR AU - Huneke, Craig AU - Ulrich, Bernd AU - Vasconcelos, Wolmer V. TI - On the structure of certain normal ideals JO - Compositio Mathematica PY - 1992 SP - 25 EP - 42 VL - 84 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1992__84_1_25_0/ LA - en ID - CM_1992__84_1_25_0 ER -
Huneke, Craig; Ulrich, Bernd; Vasconcelos, Wolmer V. On the structure of certain normal ideals. Compositio Mathematica, Tome 84 (1992) no. 1, pp. 25-42. http://geodesic.mathdoc.fr/item/CM_1992__84_1_25_0/
